MathSciNet Relay Station
MathSciNet bibliographic data
MR571584 (82a:57040) 57T25 (55P45 55S20)
Zabrodsky, A. Some relations in the mod $3$ cohomology of $H$-spaces. Israel J. Math. 33 (1979), no. 1, 59–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement